# SDR ASAA2024031948844

- Difficulty date: March 19, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD SHIELD CORRODED. GROUNDED - YES. REMOVED AND REPLACED FWD SHIELD AFT CARGO DOOR IAW B737-900 SRM 51-40-02-0G-0W= 1.5" O= .050 R= .044 L= 2" D= .006.
